← Return to What is the best way to taper off Klonopin?

Discussion
kittymama (@kittymama)

What is the best way to taper off Klonopin?

Depression & Anxiety | Last Active: Jul 17 3:32pm | Replies (22)

Comment receiving replies
@helenfrances

I am in the same ? Dilemma!
Taking Clonazapam many years at (too high a dose!)
I have stomach cramps while tapering.
Have a call in to prescriber.
My Gastroenterologist said the pain, cramping is not from IBS … it is from withdrawal from Clonazapam.
Strange, the prescribing doctor never said that was a possibility.

Jump to this post


Replies to "I am in the same ? Dilemma! Taking Clonazapam many years at (too high a dose!)..."

The prescriber always want to blame withdrawal symptoms on something else. Most , not all, want to prescribe these meds and then wash their hands when it comes to tapering.

@helenfrances My psychiatrist is real good about letting me know how to withdraw from a drug. Just don't stop it all of a sudden. My daughter had a doctor in San Diego just to stop her anti-anxiety med and she had a seizure. Maybe you are getting off of Klonopin too fast. I don't know I'm not a doctor. Thinking of you and hoping you are feeling better.